# SDR HNAA2014041400131

- Difficulty date: April 14, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 44,851 hours, 54,084 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Check Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

BURNING ODOR IN AREA OF ROW 7 WITH HOT OVERHEAD PANELS.  INSPECTED AND FOUND WING ISOLATION CHECK VALVE CLAMPS LOOSE.  TORQUED AS REQUIRED.  NO FURTHER LEAKS NOTED OR ODOR IN CABIN.  OK FOR SERVICE.
